Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
There are no files associated with this item.
DC FieldValueLanguage
dc.contributor.authorCHOIE, YOUNG JU-
dc.date.available2021-02-02T02:50:03Z-
dc.date.available2021-02-02T02:50:07Z-
dc.date.created2021-02-01-
dc.date.issued2021-04-
dc.identifier.issn0001-8708-
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/104984-
dc.description.abstractGeneralizing a result of Zagier about elliptic modular forms, we give a closed formula for the sum of all Hilbert Hecke eigenforms over a totally real number field with strict class number $1$, multiplied by their period polynomials, as a single product of the Kronecker series.-
dc.languageEnglish-
dc.publisherAcademic Press-
dc.titlePeriods of Hilbert modular forms, Kronecker series and cohomology-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.bibliographicCitationAdvances in Mathematics, v.381, no.16, pp. 0 - 00-
dc.citation.endPage00-
dc.citation.number16-
dc.citation.startPage0-
dc.citation.titleAdvances in Mathematics-
dc.citation.volume381-
dc.contributor.affiliatedAuthorCHOIE, YOUNG JU-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.type.docTypeJournal-
dc.subject.keywordPlusPeriods-
dc.subject.keywordPlusHilbert Modular form-
dc.subject.keywordPlusKronecker Series-
dc.subject.keywordPlusCohomology-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

최영주CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse